Unsure of symptoms

Hi. This is my first ever post! I've had thyroid problems for years. Had it removed 10 years ago due to cancer. But can say haven't felt right just had levothroxine reduced to 100mg and my bloods are in normal range. But I feel so ill. Tired all the while. No energy. Palpitations are really bad. And high blood pressure. Doctors don't seam to care and not bothered how I feel. Does anyone else feel same?

4 Replies

  • Hi and welcome tracysimms. Sorry you're feeling so bad and you're right, some doctors don't seem to care or take symptoms into account, it's a common theme on here!

    Presumably your doctor told you that your bloods are 'normal' but that doesn't mean they're optimal which is where they need to be.

    Can you post your test results with references (numbers usually on brackets after the result). If you've got previous results post those too for comparison along with how much levo you were taking at the time. Maybe put them in a new post so members can comment, this one might disappear off the first page by tomorrow when more people are about.

    If you don't have your test results then ask at your surgery for a print out. You are legally entitled to your results, some surgeries make a small charge for printing although some don't.

  • Yes, you will find plenty of us have been in similar place.

    You will get lots of help (and empathy) on here

    Lots of great information on Thyroid UK website too


  • When I was over-medicated I was as you describe, tired all the time and with palpitations. Reducing meds relieved palpitations.

  • You can also get palpitations when under medicated, or low in magnesium, or calcium plus a few other reasons no doubt

You may also like...